A 19-year-old male asked:
Occasionally when i'm talking, i'll randomly stutter or slur or jumble a word or two, mid sentence, or a word just won't sound right when i say it?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
42 years experience
Oxycodone slurring: Side effects of medications that act on the central nervous system, such as narcotics, phenytoin, or Carbamazepine can all cause these symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Jun 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.